MAUDE Adverse Event Report: UNOMEDICAL A/S INSET GUARD; UNO EWIS BLUE 60/9 HCAP 3-PK INT

UNOMEDICAL A/S INSET GUARD; UNO EWIS BLUE 60/9 HCAP 3-PK INT
Model Number MMT-441AH
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that the patient faced infusion set leakage event on (b)(6) 2026.The leakage was at the site.The infusion set was in use for two days.The patient replaced the infusion set and resumed insulin delivery successfully.No further information available.

Brand Name
INSET GUARD
Common Device Name
UNO EWIS BLUE 60/9 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24589325
Report Number8021545-2026-01220
Device Sequence Number21142218
Product Code FPA
UDI-Device Identifier05705244023284
UDI-Public05705244023284
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-441AH
Device Lot Number6015400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown